I just had a B12/complex shot in my hip the first week in Oct. I still have muscle soreness a month later at the injection site.
I don't think it was given wrong, I think it is my body.
I remember when I had an EMG and muscle testing about 3 years ago, one site where a needle was placed into my lower leg muscle (and at the same time I was told to flex my foot) hurt for close to a year after.
Anybody have a clue why this happens? Of course my mind is thinking things like could this be signs of fibro or MS? It just feel somehow my depressed immune system is part of this.
I am supposed to start shots of B12 but I am apprehensive about the possibility of causing multiple sore muscle areas that last so long.
Well could be allot of things but could be also a injection close to the nerve ore in nerve area ore to some people lyme make them fill pain in a higher degree then normal people . First injection is more painfull then the others in general.It will be good to try to do couple more in the both legs and see what happens.
Posts: 482 | From Nebraska | Registered: Feb 2010
| IP: Logged |